American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] W. C. Mitchell. The number of lattice points in a $k$-dimensional hypersphere . Math. Comp. 20 (1966) 300-310. MR 0195834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Schinzel. A remark on a paper of Bateman and Horn . Math. Comp. 17 (1963) 445-447. MR 0153647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. B. Keller and J. R. Swenson. Experiments on the lattice problem of Gauss . Math. Comp. 17 (1963) 223-230. MR 0166168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Fraser and C. C. Gotlieb. A calculation of the number of lattice points in the circle and sphere . Math. Comp. 16 (1962) 282-290. MR 0155788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1